# SDR 01FDEA00343

- Difficulty date: May 14, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- Aircraft time: 61,037 hours, 44,729 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Corroded
- Location: Cntr Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP CTR WING BOX AFT SPAR LWR CHORD ANGLE FOUND CORRODED. R&R PER 727 SRM 57-10-1 FIG 3, 51-10-2.
